Almost sure subexponential decay rates of scalar Ito-Volterra equations

Appleby, John A. D.: Almost sure subexponential decay rates of scalar Ito-Volterra equations. (2004)

[img]
Preview
Cikk, tanulmány, mű
ejqtde_007_qtde_2004_001_001-032.pdf

Download (244kB) | Preview
Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2004
Volume: 7
Number: 1
ISSN: 1417-3875
Page Range: pp. 1-32
Event Title: Colloquium on the qualitative theory of differential equations (7.) (2003) (Szeged)
Uncontrolled Keywords: Exponenciális aszimptotikus stabilitás, Ito-Volterra egyenlet
Additional Information: Bibliogr.: p. 31-32.
Date Deposited: 2017. May. 16. 14:32
Last Modified: 2020. Jul. 29. 13:00
URI: http://acta.bibl.u-szeged.hu/id/eprint/42719

Actions (login required)

View Item View Item